Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Getting sharp pain in the lower side of stomach. Has gall stones and thyroid problem. Takes levothyroxine. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
My mom is 44 years old...since yesterday..she is getting sharp pains on the lowest left side of her stomach....she says it comes suddenly..what can this be? She has gallstones and a thyroid problem....she takes levothyroxine..thxx for ur help! :)
Posted Wed, 25 Sep 2013 in Abdominal Pain
Answered by Dr. Amit Jain 1 hour later
Brief Answer:
take tablet drotaverine

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).
I appreciate your concern regarding pain of your mother. Lowest left side pain which come suddenly seems to be intestinal colic or uretric colic. For this She is advised to get an Ultrasound abdomen and urine examination. Among the medication She should take antispasmodic agent like drotaverine. I hope there is no problem in bowel movements as you haven't mentioned

I hope I have answered your query and this will help your mother. If you have any further query I will be happy to answer that too. Remain in touch.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor